Toggle Main Menu Toggle Search

ePrints

Closure to "Synthetic design hydrographs based on distribution functions with finite support" by F. Serinaldi and S. Grimaldi

Lookup NU author(s): Dr Francesco Serinaldi

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Serinaldi F

Publication type: Article

Journal: Journal of Hydrologic Engineering

Year: 2013

Volume: 18

Issue: 1

Pages: 126-129

Print publication date: 16/12/2012

ISSN (print): 1084-0699

ISSN (electronic): 1943-5584

Publisher: American Society of Civil Engineers

URL: http://dx.doi.org/10.1061/(asce)he.1943-5584.0000692

DOI: 10.1061/(asce)he.1943-5584.0000692


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share